# SDR UPS99829023

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Condition: Corroded
- Location: Spoiler Controls
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LWW, FWD OF SPOILER LATERAL CONTROL MECHANISM BRACKET CORRODED.  REMOVED SPOILER MINER MECHANISM AND REMOVED BRACKET AND VERIFIED MAT ID.  BYE PEN TEST MIL STD 271F.  NO CRACK NOTED.  ALODINED AND PRIMED AND INSTALL.  OPS CK TO BE DONE ON UPS T/C 875296.
